# SDR IPXA2024112240120

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,856 hours, 15,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FWD L REMAINS ILLUMINATED AFTER ARMING THE SLIDE BTB.   R&R L1 DOOR AFT UPPER CABLE (REF ID T3F18E005M42B). REF FIM 52-70-01 OPERATED DOOR AFTER CABLE REPLACEMENT AND DOOR AND DOOR INDICATION OPERATED NORMAL. THIS CLEARS DEFERRAL. PLACARD REMOVED.
